Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken Pin-X treatment after cloves, wormwood, and green walnut hull tinture, still itching. What?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Question
Took Pin-X treatment after 3 weeks of cloves, wormwood, and XXXXXXX walnut hull tincture. I passed worms during 3 weeks but still experienced itching so I took the treatment last night. This morning is much less itching, but shouldn't there be no more itchiness? What should I do?
Posted Sat, 21 Apr 2012 in General Health
 
 
Answered by Dr. Kiran Kumar 6 hours later
Hi,

Thanks for your query.

You have taken Pin X treatment twice in a span of 3 weeks.
Usually this is sufficient to eradicate the Pin Worms.

Because reinfestation from existing pinworm eggs in the home is possible, its advisable you treat family members as well to prevent cross infection.

Also you can wait for one week and take a repeat dosage.

Stool R/M can be considered to rule out any other worm infestation.

Hope this answers your query.

Thanks and Regards

Dr Kiran
Above answer was peer-reviewed by
 
Follow-up: Taken Pin-X treatment after cloves, wormwood, and green walnut hull tinture, still itching. What? 6 hours later
I have only taken Pin-X once, that was night before last. I only did so because when after 3 weeks of herbal remedy I was still experiencing symptoms, I became desperate for relief. Why did the I mentioned not work, why did Pin-X not work?
 
 
Answered by Dr. Kiran Kumar 1 hour later
Well.

If you still have symptoms after taking Pin-X, generally doctors repeat dosage after 1 week. It usually takes few days before you start feeling better.

If it still persists, you might consider getting yourself evaluated by getting a stool examination.

Hope this answers your query.

Thanks and Regards

Dr Kiran
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor